# SDR SWAA2023021092941

- Difficulty date: January 19, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ABOVE ACCESS PANEL 551GB SUPPORT BRACKET CRACK<[01] REMOVED BRACKET TO GAIN ACCESS TO THE CRACKED BRACKET SUPPORT PER SRM 51-40-02-0G-0;[02] REMOVED CRACKED SUPPORT BRACKET PER SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] INSTALLED NEW BRACKET PART # 115A2350-1 PER SRM 51-40-02-0G-0;[05] VERIFIED STEP 4;[06] OK TO RE-INSTALL BRACKET;[07] REINSTALLED BRACKET PREVIOUSLY REMOVED FOR ACCESS AT LEFT WING T/E PER REF SRM 51-40-02-0G-0;[08] REMOVED AND REPLACED BRACKET AT LEFT WING T/E PER REF SRM 51-40-02-0G-0;[09] VERIFIED STEP 8
